Skip navigation
Please use this identifier to cite or link to this item:
Title: Null controllable sets and reachable sets for nonautonomous linear control systems
Authors: Fabbri, Roberta
Novo, Sylvia
Núñez, Carmen
Obaya, Rafael
Issue Date: 2016
Publisher: American Institute of Mathematical Sciences
Description: Producción Científica
Citation: Discrete Continuous Dynamical Systems Series S 9 (4) (2016), 1069-1094
Abstract: Under the assumption of lack of uniform controllability for a family of time-dependent linear control systems, we study the dimension, topological structure and other dynamical properties of the sets of null controllable points and of the sets of reachable points. In particular, when the space of null controllable vectors has constant dimension for all the systems of the family, we find a closed invariant subbundle where the uniform null controllability holds. Finally, we associate a family of linear Hamiltonian systems to the control family and assume that it has an exponential dichotomy in order to relate the space of null controllable vectors to one of the Lagrange planes of the continuous splitting.
Classification: Nonautonomous linear control systems
linear Hamiltonian systems
reachable sets
null controllable sets
abnormal systems
rotation number
proper focal points
ISSN: 1937-1632
Peer Review: SI
DOI: 10.3934/dcdss.2016042
Sponsor: Ministerio de Economía, Industria y Competitividad (MTM2015-66330-P)
Programme: info:eu-repo/grantAgreement/EC/H2020/643073
Publisher Version:
Language: eng
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Documentos OpenAire(Open Access Infrastructure for Research in Europe)
DEP51 - Artículos de revista

Files in This Item:
File Description SizeFormat 
AIMSFabbriNovoNunezObaya.pdf526,14 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons

University of Valladolid
Powered by MIT's. DSpace software, Version 5.5